# SDR ASAA0540156

- Difficulty date: March 3, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 26,983 hours, 14,795 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65C335375
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, FWD GALLEY SUPPORT IS DENTED BS 354, RBL 10, WL 208.  REMOVED AND REPLACED SUPPORT.  (K)
